# SDR USAA920081814

- Difficulty date: September 25, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,025 hours, 27,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR, CORROSION ON SEAT TRACK(4PLACES) LOCATED BETWEEN FR 41 TO FR 47, -Y1292.  REPLACED SEAT TRACK LOCATED BETWEEN FR 41 TO FR 47, -Y1292 IAW A320 SRM 51-72-17.
